Beiträge zur geometrischen Interpretation binärer Formen
Mathematische Annalen, Tome 9 (1875), pp. 209-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theory of invariants, binary forms, transformation groups, Kleinian groups, Fuchsian groups
@article{MAN_1875__9_156696,
author = {Wedekind},
title = {Beitr\"age zur geometrischen {Interpretation} bin\"arer {Formen}},
journal = {Mathematische Annalen},
pages = {209--217},
year = {1875},
volume = {9},
zbl = {07.0057.02},
url = {http://geodesic.mathdoc.fr/item/MAN_1875__9_156696/}
}
Wedekind. Beiträge zur geometrischen Interpretation binärer Formen. Mathematische Annalen, Tome 9 (1875), pp. 209-217. http://geodesic.mathdoc.fr/item/MAN_1875__9_156696/